# SDR YENA20140209023

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 2449
- Aircraft time: 35,601 hours, 12,352 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D929920090020000
- Condition: Failed
- Location: Emergency Lights
- Part time: 35,601 hours, 12,352 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, IT WAS NOTED, THE EMERGENCY LIGHT AT 10DEF WAS FOUND INOPERATIVE. FURTHER INVESTIGATION FOUND CONNECTOR AT 7261VC2 DAMAGED.  REPLACED SEAT 10DEF HARNESS.  SYSTEM OPS CHECKED GOOD IAW AMM 33-51-00.
